# SDR DALA2023061404856

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 ELONGATED HOLES 2 E/A ON CONNECTION SECTION LOC ON FRAME 68 AT LEVEL Y 1192 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED CONNECTION SECTION LOC. ON FRAME 68 AT LEVEL Y1192 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11. (2814554)
